# SDR CALA2018072301666

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480076200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT FRAME 66 AT NUT PLATE HOLE (FLOOR LEVEL). BLENDED CORROSION AT RT FRAME 66 AROUND NUTPLATE HOLE, AT FLOOR LEVEL, FOUND OUT OF LIMITS, FABRICATED A NEW FITTING AND INSTALLED ON DAMAGED AREA IAW SRM 53-41-12-283-001. THICKNESS IS .157" REMOVED .042", REMAINING MATERIAL THICKNESS IS .115" ROTO PROBED INSP NUTPLATE HOLE IAW NTM 51-10-01, WITH NO DEFECTS. LOCATION IS ABOVE STRINGER 23 CORROSION REMOVED PER SRM 53-41-12-283-001. PER SRI 53-41-12-205 -002.
